My WebMD Sign In, Sign Up

Lightheadedness

Also called: Faint

Following Topic Unfollow Topic | 2 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
With a drug like trazadone I know it says if missed, take as soon as possible. I don't feel three days is what they are referring too. I would...
Posted:
0 of 0 found this helpful
Q.
A.
I think you might want to talk to a doctor about this, especially if it's happened more than once. I don't know what other health conditions...
Posted:
2 of 3 found this helpful
Q.
A.
Do you drink energy drinks or take anything with fairly high doses of  niacin/Vitamin B3?  The symptoms you described sound like the ones I...
Posted:
1 of 1 found this helpful
Q.
A.
Yes, fainting may occur while seated. But before talking cure, the reason for your fainting episodes must be determined. Once a cause is established...
Posted:
2 of 2 found this helpful
Q.
A.
I have had tendonitis and bursitis in my shoulders for several years now, causing pain in my shoulders, neck, and upper back. I get severe headaches...
Posted:
1 of 1 found this helpful
Q.
A.
You are anemic, and based on the information you have shared, the anemia is due to blood loss. The anemia isn't at a critical level where you...
Posted:
4 of 6 found this helpful
Q.
A.
If possible avoid TV/Video Games everyday or play by taking break within specific time interval. If you play video games everyday continuously then...
Posted:
0 of 0 found this helpful
Q.
A.
A PE Pulmonary Embolism is probably resolved by now, with the use of Coumadin.  You'd know if it wasn't. You'd be dead. It's...
Posted:
4 of 5 found this helpful
Q.
A.
That's a very interesting question, and I'm glad you asked!Being a perioperative nurse, I've informed many patients on how to care for...
Posted:
4 of 5 found this helpful
Q.
A.
Some people do experience vertigo and lightheadedness when taking BP meds.  It happens a lot when going from laying to standing or sitting to...
Posted:
16 of 17 found this helpful
Q.
A.
Hi, You should really read more about sex and orgasms, try having a good read on www.dodsonandross.com you find lots of interesting things.But have a...
Posted:
1 of 2 found this helpful
Q.
A.
It sounds like it could be an allergic reaction to the bleach!
Posted:
0 of 0 found this helpful
Q.
A.
The problem is psychological and not physical.  She has a phobia of blood and other medical procedures from the sounds of it.  The only...
Posted:
0 of 1 found this helpful
Q.
A.
Hi Have found a very good link for you, your find it very interesting.Good Luckhttp://goaskalice.columbia.edu/sex-orgasms-and-headaches 
Posted:
1 of 3 found this helpful
Q.
A.
hello. I am a cna 2 and i know a little bit about blood pressures. Even for a younger person around 18, that top number is pretty low. drink a lot of...
Posted:
9 of 10 found this helpful